• Users Online: 2866
  • Home
  • Print this page
  • Email this page

  Article Access Statistics

Year : 1985 | Volume:  33 | Issue Number:  3 | Page:  187-189

ARTICLES

Godenhar's syndrome with unilateral duane retraction syndrome and "butterfly" vertebra
Dastur Y K, Trivedi H, Tapaswi N, Shah N

Number of times this article was viewed 2927
Number of times this article has been printed  from the site 81
Number of times this article was emailed to others 0
Remarks given by readers [ Read ] 0
Back To Article

Subscribe this journal
Submit articles
Most popular articles
Joiu us as a reviewer
Email alerts
Recommend this journal